# SDR NSVA2010160

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 5,871 hours, 5,838 cycles
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, "FUSELAGE DOORS" WARNING LIGHT ILLUMINATED. THERE WAS NO LOSS OF CABIN PRESSURIZATION AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MX MET THE ACFT AND FOUND THE DOOR HANDLE IN THE POPPED OUT POSITION.  MX LUBED THE LOCK ASSY.  OPS CHECKED OK.
